Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Fourier transform approach to Christoffel's problem


Authors: Paul Goodey, Vladyslav Yaskin and Maryna Yaskina
Journal: Trans. Amer. Math. Soc. 363 (2011), 6351-6384
MSC (2010): Primary 52A20, 42B10, 33C55
Published electronically: July 26, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use Fourier transform techniques to provide a new approach to Berg's solution of the Christoffel problem. This leads to an explicit description of Berg's spherical kernel and to new regularity properties of the associated integral transform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 52A20, 42B10, 33C55

Retrieve articles in all journals with MSC (2010): 52A20, 42B10, 33C55


Additional Information

Paul Goodey
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019
Email: pgoodey@math.ou.edu

Vladyslav Yaskin
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Email: vladyaskin@math.ualberta.ca

Maryna Yaskina
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Email: myaskina@math.ualberta.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05267-0
PII: S 0002-9947(2011)05267-0
Received by editor(s): October 27, 2009
Published electronically: July 26, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.